Skip to content
Home
About CP
Overview
Editorial Office
News & Announcements
Journals
Ars Combinatoria
Utilitas Mathematica
Journal of Combinatorial Mathematics and Combinatorial Computing
Congressus Numerantium
Information
Guide for Authors
Guide for Reviewers
Guide for Editors
Editorial Workflow
Publication Ethics
Open Access Policy
Copyright Policy
Order Article Reprints
Guide for Subscribers
Guide for Conference Organizers
Special Issue Guidelines
Authors Services
CP Books
Contact Us
Menu
Home
About CP
Overview
Editorial Office
News & Announcements
Journals
Ars Combinatoria
Utilitas Mathematica
Journal of Combinatorial Mathematics and Combinatorial Computing
Congressus Numerantium
Information
Guide for Authors
Guide for Reviewers
Guide for Editors
Editorial Workflow
Publication Ethics
Open Access Policy
Copyright Policy
Order Article Reprints
Guide for Subscribers
Guide for Conference Organizers
Special Issue Guidelines
Authors Services
CP Books
Contact Us
Search
Search
Close this search box.
Contents
Abstract
References
Journal of Combinatorial Mathematics and Combinatorial Computing
Volume 074
Pages: 313-321
Research article
Complementary To Yannakakits’ Theorem
Sergey Gubin
Published: 31/08/2010
Download PDF
Citation
Copyright Link
License
Abstract
The ATSP polytope can be expressed by an asymmetric polynomial-size linear program.
Keywords:
Graphs, Digraphs, Computational complexity, Algorithms, DHC, Directed Hamiltonian Cycle, ATSP, Asymmetric Traveling Salesman Problem.
Citation
Sergey Gubin. Complementary To Yannakakits’ Theorem[J],
Journal of Combinatorial Mathematics and Combinatorial Computing
, Volume 074. 313-321. DOI: .